Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does taking Levosiz cause rashes on the face?

Hi, I am having coughing issue since a month. I took many medicines but nothing helped. Finally my doc gave me Levosiz -m to take one table per day. After taking it for few day, my coughing has decreased, but I am seeing rashes and small bumps on my face all of a sudden. I tend to have pimples so I have been using retino-a every day, but this doesn t seem to help. My pimples n rashes are going worst day by day. Please tell me if taking this tablet can cause such side effects.please help me.
Thu, 27 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hello,

It is very uncommon that Levosiz give rash on the face but not impossible. I would suggest sopping the medication and using Calamine lotion for local treatment.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor, I suffered due to food allergy in last four months. I took advise from dermatologist. They suggested to take levosiz m tablet.I took this tablet regularly in past one month. while taking that tablet, i feel better, no itching and allergy.once i leaves the tablet means it s continued. What is your suggestion help me please?

doctor1 MD

Hello Doctor, I am suffering from allergy & as per the our family doctor advice I have started consuming Levosiz 10 1 tablet in a day since last one year and feeling comfortable now. Please let me know, how harmful to an individual health when he consinuously consumes Levosiz 10 & what pre-cautions should be taken to over come from any side effects.

doctor1 MD

Hello Doctor, Have been taking levosiz m for the last 3 years and am not able to stop this. I need to take atleast one tablet for every 2 days. Else i will get wheezing and i wont be able to breathe comfortably. Is there any side effects due to this levosiz m